Über stets konvergente Interpolationsformeln.

Georg Faber

Jahresbericht der Deutschen Mathematiker-Vereinigung (1910)

  • Volume: 19, page 142-146
  • ISSN: 0012-0456; 1869-7135

How to cite


Faber, Georg. "Über stets konvergente Interpolationsformeln.." Jahresbericht der Deutschen Mathematiker-Vereinigung 19 (1910): 142-146. <http://eudml.org/doc/145222>.

author = {Faber, Georg},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {142-146},
title = {Über stets konvergente Interpolationsformeln.},
url = {http://eudml.org/doc/145222},
volume = {19},
year = {1910},

AU - Faber, Georg
TI - Über stets konvergente Interpolationsformeln.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1910
VL - 19
SP - 142
EP - 146
UR - http://eudml.org/doc/145222
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.